BibTeX record journals/tit/NoGGLG98

download as .bib file

@article{DBLP:journals/tit/NoGGLG98,
  author    = {Jong{-}Seon No and
               Solomon W. Golomb and
               Guang Gong and
               Hwan{-}Keun Lee and
               Peter Gaal},
  title     = {Binary Pseudorandom Sequences of Period 2\({}^{\mbox{n}}\)-1 with
               Ideal Autocorrelation},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {44},
  number    = {2},
  pages     = {814--817},
  year      = {1998},
  url       = {https://doi.org/10.1109/18.661528},
  doi       = {10.1109/18.661528},
  timestamp = {Sun, 28 May 2017 13:18:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/NoGGLG98},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI